Cyclic Markov Equilibria in Stochastic Games
Janos Flesch,
Frank Thuijsman and
Koos Vrieze
Additional contact information
Janos Flesch: Department of Mathematics, University of Limburg, P.O. Box 616, 6200 MD Maastricht, The Netherlands
Frank Thuijsman: Department of Mathematics, University of Limburg, P.O. Box 616, 6200 MD Maastricht, The Netherlands
Koos Vrieze: Department of Mathematics, University of Limburg, P.O. Box 616, 6200 MD Maastricht, The Netherlands
International Journal of Game Theory, 1997, vol. 26, issue 3, 303-314
Abstract:
We examine a three-person stochastic game where the only existing equilibria consist of cyclic Markov strategies. Unlike in two-person games of a similar type, stationary $\epsilon $-equilibria $(\epsilon > 0)$ do not exist for this game. Besides we characterize the set of feasible equilibrium rewards.
Date: 1998-05-19
Note: Received: September 1995 Revised Version: February 1996
References: Add references at CitEc
Citations: View citations in EconPapers (4)
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:jogath:v:26:y:1997:i:3:p:303-314
Ordering information: This journal article can be ordered from
http://www.springer. ... eory/journal/182/PS2
Access Statistics for this article
International Journal of Game Theory is currently edited by Shmuel Zamir, Vijay Krishna and Bernhard von Stengel
More articles in International Journal of Game Theory from Springer, Game Theory Society
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().